MathSciNet Relay Station
MathSciNet bibliographic data
MR1600116 (99b:11055) 11F72 (22E40)
Catto, Sultan; Huntley, Jonathan; Jorgenson, Jay; Tepper, David On an analogue of Selberg's eigenvalue conjecture for ${\rm SL}\sb 3(\bold Z)$. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3455–3459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement